# SDR UPS96821304

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 580273865
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2. NR 2 PYLON LOWER DOUBLER JUST ABOVE T-DOUBLER CRACKED ON FWD SIDE.  REPAIRED PER UPS EO'S DC8-57-0717/-0726.
